Comments on “Generalization of K-Theory for Turbulent Diffusion.” Part II.
| contributor author | Troen, I. | |
| contributor author | Mikkelsen, T. | |
| contributor author | Larsen, S. E. | |
| date accessioned | 2017-06-09T17:40:20Z | |
| date available | 2017-06-09T17:40:20Z | |
| date copyright | 1980/01/01 | |
| date issued | 1979 | |
| identifier issn | 0021-8952 | |
| identifier other | ams-9840.pdf | |
| identifier uri | http://onlinelibrary.yabesh.ir/handle/yetl/4233373 | |
| description abstract | No abstract available. | |
| publisher | American Meteorological Society | |
| title | Comments on “Generalization of K-Theory for Turbulent Diffusion.” Part II. | |
| type | Journal Paper | |
| journal volume | 19 | |
| journal issue | 1 | |
| journal title | Journal of Applied Meteorology | |
| identifier doi | 10.1175/1520-0450(1980)019<0117:COOTFT>2.0.CO;2 | |
| journal fristpage | 117 | |
| journal lastpage | 118 | |
| tree | Journal of Applied Meteorology:;1979:;volume( 019 ):;issue: 001 | |
| contenttype | Fulltext |